# SDR BTVR82997

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N367G
- Make and model: Cessna 650
- Aircraft serial: 6500053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Heat Barrier
- Part number: 620022012
- Condition: Corroded
- Location: Rt Aft Fuselage
- Part time: 7,770 hours
- Component: 62002201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST OUTLET WAS REMOVED FOR WELD REPAIR.  FUSELAGE DOUBLER WAS CORRODED THROUGH (2 PLACES) WITH SUBSEQUENT CORROSION ON AIRCRAFT SKIN.  REPAIRED IAW CESSNA REPORT S650-0033/01RD WHICH REPLACED HEAT BARRIER WITH HIGH TEMP (RED) RTV 106. THIS WILL PREVENT INGRESS OF WATER WHICH CAUSED RESULTING CORROSION.  (X)
